RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ovchinnikov, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30
Presentations: 1

Number of views:
This page:1347
Abstract pages:5903
Full texts:2614
References:620
Professor
Doctor of physico-mathematical sciences (1989)

http://www.mathnet.ru/eng/person18884
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197421

Publications in Math-Net.Ru
2014
1. V. I. Ovchinnikov, “Interpolation functions and the Lions–Peetre interpolation construction”, Uspekhi Mat. Nauk, 69:4(418) (2014),  103–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:4 (2014), 681–741  isi  scopus
2. V. I. Ovchinnikov, “Generalized Lions-Peetre interpolation construction and optimal embedding theorems for Sobolev spaces”, Mat. Sb., 205:1 (2014),  87–104  mathnet  mathscinet  zmath  elib; Sb. Math., 205:1 (2014), 83–100  isi  scopus
2012
3. V. I. Ovchinnikov, “Sharp Interpolation Theorems in Couples of $L_p$ Spaces for Generalized Lions–Peetre Spaces of Means”, Funktsional. Anal. i Prilozhen., 46:4 (2012),  91–94  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:4 (2012), 313–315  isi  elib  scopus
2010
4. V. I. Ovchinnikov, “The quasinormed Neumann–Schatten ideals and embedding theorems for the generalized Lions–Peetre spaces of means”, Algebra i Analiz, 22:4 (2010),  214–231  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:4 (2011), 669–681  isi  scopus
2006
5. V. I. Ovchinnikov, Ya. I. Popov, “Sharpness of the Calderón–Lozanovskii Interpolation Construction”, Funktsional. Anal. i Prilozhen., 40:1 (2006),  79–83  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:1 (2006), 66–69  isi  scopus
6. Yu. N. Bykov, V. I. Ovchinnikov, “Interpolation properties of scales of Banach spaces”, Mat. Zametki, 80:6 (2006),  803–813  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 761–769  isi  scopus
2005
7. V. I. Ovchinnikov, “Interpolation Orbits in Couples of Lebesgue Spaces”, Funktsional. Anal. i Prilozhen., 39:1 (2005),  56–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:1 (2005), 46–56  isi  scopus
2001
8. V. I. Ovchinnikov, A. S. Titenkov, “A Criterion for Contiguity of Quasiconcave Functions”, Mat. Zametki, 70:5 (2001),  780–786  mathnet  mathscinet  zmath  elib; Math. Notes, 70:5 (2001), 708–713  isi
1998
9. V. I. Ovchinnikov, “Coherent trace-class operators in Hilbert couples”, Mat. Zametki, 63:6 (1998),  866–872  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 764–769  isi
1994
10. V. I. Ovchinnikov, “Interpolation of Cross-Normed Ideals of Operators Defined on Different Spaces”, Funktsional. Anal. i Prilozhen., 28:3 (1994),  80–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:3 (1994), 213–215  isi
11. V. I. Ovchinnikov, “Computation of the $K$-functional for pairs of matrix spaces”, Mat. Zametki, 55:5 (1994),  98–109  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 502–511  isi
1993
12. V. I. Ovchinnikov, “An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples”, Mat. Zametki, 53:2 (1993),  94–99  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 180–183  isi
1991
13. S. V. Astashkin, V. I. Ovchinnikov, “Functorial approach to interpolation of operators of weak type”, Sibirsk. Mat. Zh., 32:3 (1991),  12–23  mathnet  mathscinet  zmath; Siberian Math. J., 32:3 (1991), 360–370  isi
1988
14. V. I. Ovchinnikov, “Interpolation theorems for the spaces $L_{p,q}$”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  227–240  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 229–242
1987
15. V. I. Ovchinnikov, “The Calderon theorem for the pair of spaces $L_1+L_\infty$ and $L_1\cap L_\infty$”, Trudy Mat. Inst. Steklov., 180 (1987),  168–169  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 197–198
1983
16. V. I. Ovchinnikov, “Exact interpolation theorem for $L_{p}$ spaces”, Dokl. Akad. Nauk SSSR, 272:2 (1983),  300–303  mathnet  mathscinet  zmath
17. M. Z. Berkolaiko, V. I. Ovchinnikov, “Inequalities for entire functions of exponential type in symmetric spaces”, Trudy Mat. Inst. Steklov., 161 (1983),  3–17  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 161 (1984), 1–17
1982
18. M. Z. Berkolaiko, V. I. Ovchinnikov, “Inequalities for different metrics and dimensions in symmetric spaces, and imbeddings of generalized Besov spaces”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  781–784  mathnet  mathscinet  zmath
19. V. I. Ovchinnikov, “Interpolation in quasi-Banach Orlicz spaces”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 223–224  isi
20. V. I. Ovchinnikov, V. D. Raspopova, V. A. Rodin, “Sharp estimates of the Fourier coefficients of summable functions and $K$-functionals”, Mat. Zametki, 32:3 (1982),  295–302  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 627–631  isi
1981
21. V. I. Ovchinnikov, “On estimates of interpolation orbits”, Mat. Sb. (N.S.), 115(157):4(8) (1981),  642–652  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:4 (1982), 573–583
1980
22. V. I. Ovchinnikov, “Interpolation operators of the class $\mathfrak G_p$ into Hilbert pairs”, Mat. Zametki, 27:2 (1980),  273–282  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 135–140  isi
1979
23. V. I. Dmitriev, V. I. Ovchinnikov, “On interpolation in real method spaces”, Dokl. Akad. Nauk SSSR, 246:4 (1979),  794–797  mathnet  mathscinet  zmath
24. V. I. Ovchinnikov, “Description of interpolation orbits”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 308–309
1978
25. V. I. Ovchinnikov, “Interpolation orbits of the classes $\mathfrak{S}_p$ in pairs of Hilbert spaces”, Dokl. Akad. Nauk SSSR, 242:1 (1978),  52–55  mathnet  mathscinet  zmath
1976
26. V. I. Ovchinnikov, “Interpolation theorems resulting from an inequality of Grothendieck”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  45–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 287–294
1972
27. V. I. Ovchinnikov, “Compact operators relative to a von Neumann algebra”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  37–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 31–34
1971
28. V. I. Ovchinnikov, “On a problem in the theory of nonlinear Fredholm operators”, Mat. Zametki, 10:5 (1971),  541–549  mathnet  mathscinet  zmath; Math. Notes, 10:5 (1971), 749–753
1970
29. V. I. Ovchinnikov, “Symmetric spaces of measurable operators”, Dokl. Akad. Nauk SSSR, 191:4 (1970),  769–771  mathnet  mathscinet  zmath
30. V. I. Ovchinnikov, “$s$-numbers of measurable operators”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  78–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 236–242

2014
31. A. D. Baev, S. G. Valyukhov, V. I. Ovchinnikov, V. P. Orlov, Yu. I. Sapronov, G. A. Sviridyuk, “Vladimir Alekseevich Kostin (to the 75th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:3 (2014),  135–140  mathnet

Presentations in Math-Net.Ru
1. Спектр банаховой пары
V. I. Ovchinnikov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 15:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021